MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION NOVUM IQ; PUMP, INFUSION

BAXTER HEALTHCARE CORPORATION NOVUM IQ; PUMP, INFUSION
Model Number 40800BAXUS
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: unique identifier (udi) #: the serial number (21) is unknown, therefore, the udi number only will contain the device identifier (01).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there was backflow of normal saline into the syringe during use of a novum iq syringe pump.The patient had one intravenous (iv) access.A peripheral intravenous line, normal saline fluids, and three stopcocks were hooked into iv hub.From the iv site, the first stopcock was open to all sides and had fentanyl running on the syringe pump.The second stopcock was open to all sides and had propofol running on an unspecified large volume pump (lvp).The third stopcock was capped and closed to the empty port.Normal saline ¿was running at the back as the mivf/carrier at 40-50 an hour on a lvp¿.Physician ordered a bolus of normal saline, and the normal saline lvp was reprogramed to 999 ml/hr to deliver bolus."lvp and syringe pump alarmed downstream occlusion but would restart".Fentanyl syringe popped out of syringe pump and when placed back into the syringe pump, the pump alarmed that the syringe had 55 mls, which was more than expected.The nurse realized the syringe had 15 or more mls of extra fluid in the syringe.The patient¿s pain control was interrupted.There was no report of patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
NOVUM IQ
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ORBRAY THAILAND CO., LTD.
northern region ind. estate
60/29 moo 4, tambol banklang
a.muang, ban klang, lamphun 51000
TH   51000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25462236
Report Number1416980-2026-01965
Device Sequence Number21013932
Product Code FRN
UDI-Device Identifier05413765852428
UDI-Public(01)05413765852428
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K242390
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40800BAXUS
Device Catalogue Number40800BAXUS
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date06/10/2026
Supplement Report FDA Received Date07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FENTANYL; NORMAL SALINE
Patient SexUnknown